# SDR ASAA9910215

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Inoperative
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 41, THE AFT AIRSTAIR DOOR HANDLE WAS FOUND TO BE INOPERATIVE.  INSPECTED AND FOUND THE PUSH PULL CABLE SHEAR RIVET BROKEN.  REPLACED SHEAR RIVET AND THE DOOR HANDLE OPERATED NORMALLY.  (M)
